# SDR SWIA201642730

- Difficulty date: October 7, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 33,393 hours, 19,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 280 HAS CORROSION.   REMOVED AND REPLACED FLOORBEAM ANGLE IAW SRM.
